On root subsystems and involutions in S_n

D. Deriziotis, C. A. Pallikaros, Thomas McDonough

Research output: Contribution to journalArticlepeer-review

3 Citations (SciVal)
147 Downloads (Pure)

Abstract

Given an involution z in W, where W is the symmetric group of degree n, we study the relation between the subsystems of a root system for W corresponding to certain decreasing subsequences of z and the two-sided Kazhdan–Lusztig cell of W containing z.
Original languageEnglish
Pages (from-to)357-369
Number of pages13
JournalGlasgow Mathematical Journal
Volume52
Issue number2
DOIs
Publication statusPublished - 2010

Fingerprint

Dive into the research topics of 'On root subsystems and involutions in S_n'. Together they form a unique fingerprint.

Cite this